# SDR WVBA2002005

- Difficulty date: March 4, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc LTIO540*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Fuel Pressure
- Part time: 227 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SOME LINE MAINTENANCE, THE TECHNICIAN NOTICED FUEL STAIN FROM THE HEATER DRAIN.  THE SOURCE WAS FOUND TO BE THE FUEL PRESSURE REGULATOR WHICH WAS LEAKING FROM THE LOWER PARTING SURFACE.  THE UNIT WAS REMOVED AND REPLACED.
